| Catalog Number |
8065797103 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Glaucoma (1875)
| Date of Event |
04/29/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No sample was returned for evaluation.Analysis of the retain sample from the same master lot as lot 406501 confirmed the product as c3f8 and meets all release criteria.
Event or Problem Description
(b)(6)_clinical trial study mild increase in iop (left eye) following phacoemulsification +iol implantation+posterior capsulotomy +vitrectomy, with membrane peeling, endolaser, fluid-air exchange with c3f8 gas injection.